I had ArteFill placed 2 weeks ago and I'm still experiencing bruising and swelling? Lid this normal? What should I do? (photo)
2 years ago
I'm 18 years old and always struggled with deep tear trough that runs from my inner eye down to my upper cheeks. I injects 1/2 a string to each side 4 months ago and decided I needed more. 2 weeks ago I did artefill again and put a almost a syringe and a half on the left side and half of a syringe on the right. There is no bruising on the right side, but significant swelling on the left? Is this normal and how can I speed up the process? Also what is the best option for my cheeks??
Doctor Answers 1
Bruising and swelling after Artefill
Is not surprising that there is more swelling and bruising on the left side since that side was injected with 3 times more volume than the right. Part of the swelling can be related to the bovine collagen which will be reabsorbed within the next 3 or 4 weeks. Try taken arnica and bromelin vitamins and apply bruising cream with the same ingredients and that will help to get rid of the bruising/swelling faster.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.